# SDR DALA1034426306

- Difficulty date: November 29, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 90,124 hours, 11,291 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND LT WING L/E SKIN HAS CRACK OTBD OF LANDING LIGHT LENS. REPLACED ILES 330.00 POSITION L/E SURFACE SKIN ( LT OTBD LANDING LIGHT OTBD SIDE )  IAW SRM57-41-01, REP-5, DETAIL-2.
